Mania/hypomania associated with withdrawal of antidepressants
Mehmet Güdük, İlke Yeşer Erensoy, Filiz Ersümer
Dusunen Adam The Journal of Psychiatry and Neurological Sciences 2013;26:303-306
PDF
Article No: 11   Article Type :  Case Report
Although paradoxical mania/hypomania due to antidepressant withdrawal is rarely reported in the literature as case report, it is possible that it may be observed more commonly in the clinical settings. Paradoxical mania/hypomania is reported to be associated with tricyclic antidepressants as well as selective serotonin reuptake inhibitors and other antidepressants. Although paradoxical mania/hypomania due to sertraline and paroxetine withdrawal are reported individually, we will discuss a patient with paradoxical mania/hypomania due to withdrawal of both antidepressants administered at two different time periods, since this is the only case reported so far.
Keywords : Antidepressant discontinuation, hypomania, mania, paroxetine, sertraline
Antidepresan kesilmesine bağlı mani/hipomani
PDF
Makale No: 11   Makale Türü :  Olgu Sunumu
Antidepresan kesilmesi sonrası “paradoksal” mani/hipomani, literatürde az sayıda olgu bildirimi şeklinde yer almakla birlikte, klinikte daha sık karşılaşılıyor olması muhtemeldir. Sıklıkla trisiklik antidepresanlarla (TSA) bildirilmiş olup, selektif serotonin geri alım inhibitörleri (SSGİ) ve daha nadir olarak diğer antidepresanlarla da bildirilmiştir. Sertralin ve paroksetin kesilmesine bağlı bildirilmiş olgular olmakla birlikte, aynı hastada farklı dönemlerde hem sertralin hem de paroksetin kesilmesine bağlı gelişen manik dönem olarak literatürdeki bilinen tek örnek olması açısından ilginç olduğunu düşündüğümüz bir olgu tartışılmıştır.
Anahtar kelimeler : Antidepresan kesilmesi, hipomani, mani, paroksetin, sertralin
Dusunen Adam The Journal of Psychiatry and Neurological Sciences
Bakırköy Prof. Dr. Mazhar Osman Ruh Sağlığı ve Sinir Hastalıkları Eğitim ve Araştırma Hastanesi
Publisher
Yerküre Tanıtım ve Yayıncılık Hizmetleri A.Ş.